# SDR IPXA09555695

- Difficulty date: April 14, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 LT ELEVATOR T/E CTR O/B STATIC WICK DAMAGED.  REMOVED AND REPLACED BASE PER M/M 23-61-01-2.
